| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing a battery was unable to be seated in the battery well to power the device on.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the evaluation found damage consistent with an overheated battery; however this could not be firmly established as the battery was not returned as part of this investigation.The upper housing was replaced to remedy the problem.Analysis for reports of this type has not identified an increase in trend.